# SDR DALA2024052405499

- Difficulty date: May 21, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 91,904 hours, 16,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Part number: UNKNOWN
- Condition: Unknown
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 2L DOOR WOULD NOT DISARM PROPERLY WITH LEVER IN DISARM POSITION GIRT BAR SHOWED DISENGAGED BUT SLID LIGHT AT 2L DOOR AND ON FWD FA PANEL STILL INDICATED ARMED AFTER TAPPING ON 2L SLIDE LIGHT BOTH LIGHTS EXTINGUSHED. CORRECTIVE ACTION: 2L DOOR TESTED ARMED AND DISARM SLIDE LIGHT INDICATION NORMAL AS PER 33-51-06-PB 201 SATIS (5633100)
